MAUDE Adverse Event Report: NIPRO (THAILAND) CORP. LTD. MONOJECT 12ML SYRINGE

NIPRO (THAILAND) CORP. LTD. MONOJECT 12ML SYRINGE
Model Number 1181200777T
Medical Device Problem Code Material Disintegration (1177)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/02/2025
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported a syringe with residuals after infusion of dextrose.No patient harm, medical intervention or hospitalization.Additional devices used: bbraun perfusor space syringe pump.

Brand Name
MONOJECT 12ML SYRINGE
Common Device Name
SYRINGE
Manufacturer (Section D)
NIPRO (THAILAND) CORP. LTD.
10/2 moo 8
bangnomko,
sena, ayuthaya 13110 ,
TH  13110,
MDR Report Key21339853
Report Number1056186-2025-00003
Device Sequence Number19776006
Product Code FMF
UDI-Device Identifier10884521179233
UDI-Public10884521179233
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/07/2025
Report Date (Section F) 02/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1181200777T
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date01/15/2025
Event Location Hospital
Date Report to Manufacturer02/07/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date02/07/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown
Date Report Sent to FDA02/07/2025